Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On Vyvanse, have neck and shoulder pain, dryness in vagina, weakness. Can vyvanse trigger or worsen the effects of addisons disease?

I just started taking vyvanse about 2 weeks ago and I m experiencing some side effects. 1) neck and shoulder pain which leads to head aches. 2) dryness and slight itching in my vagina . 3) i feel like my body is fragil when im on it. i feel like if i got up and ran or walked across campus i would feel sick. also can vyvanse in any way trigger or worsen the effects of addisons disease? I know addisons can have adhd type symptoms and my cousin ( my age 19) and my father both have the disease. my mother also has lupus and my grandmother has fibromialgia so were an auto immune disease kind of family.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Improve your life stle and take fresh vegetables and do excercise daily
Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor